New Mexico, 2015Hail and Damaging Wind in New Mexico, June 14, 2015
June 14, 2015 · NWS ABQ · 2 events in 2 counties and zones
Shower and thunderstorm coverage decreased considerably over the vast of majority of New Mexico this day as compared to the active weather pattern the previous several days. The weather did, however, remain active over the far southeast corner of the state where the dryline continued to focus more severe thunderstorms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Shower and thunderstorm coverage decreased considerably over the vast of majority of New Mexico this day as compared to the active weather pattern the previous several days. The weather did, however, remain active over the far southeast corner of the state where the dryline continued to focus more severe thunderstorms. A broken line of thunderstorms developed from near Roswell northeast to Tucumcari during the late afternoon hours and slowly moved southeast into west Texas through the evening. This line of storms prompted numerous severe thunderstorm warnings and flash flood warnings. The heaviest rainfall occurred over eastern Roosevelt County where Doppler radar indicated between 4 and 6 inches of rain had fallen. State police reported severe flooding along State Road 114.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 14, 11:14 AM MST, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 14, 11:14 AM MST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1214 PM MDT SUN JUN 14 2015
.AVIATION...
18Z TAF CYCLE
SHRA AND TSRA DEVELOPING AS OF THIS PRODUCT ISSUANCE FROM SANGRE
DE CRISTOS ON EAST AS WELL AS IN SOUTHERN LINCOLN COUNTY.
ADDITIONAL DEVELOPMENT LIKELY ACROSS REST OF NORTHERN MTS AS WELL
AS THE REST OF THE CENTRAL MT CHAIN ON EAST. STRONG TO SEVERE TSRA
FAIRLY LIKELY ACROSS MOST OF THIS AREA...MAINLY BETWEEN 1930Z AND
03Z...WITH HAIL...GUSTS BETWEEN 35 AND 55 KTS...FREQUENT LIGHTNING
AND TORRENTIAL RAIN. TCC AND LVS LIKELY TO BE IMPACTED THE
EARLIEST...SAF A BIT LATER. ABQ AND AEG LESS LIKELY TO BE
IMPACTED...BUT STILL POSSIBLE...MAINLY AFTER 21Z. VSBY AND CIGS
WILL BE BRIEFLY LOWERED IN THE STRONGEST STORMS. GUP AND FMN
HAVE JUST SLIGHT CHANCES OF BEING IMPACTED AS DRIER AIR EASING IN
THERE. THE BULK OF STORM ACTIVITY SHOULD DISSIPATE PRIOR TO
MIDNIGHT TONIGHT. BETWEEN 09Z AND 16Z MON THERE IS SOME POTENTIAL
FOR EITHER PATCHY MVFR TO IFR CIGS OR VSBY EAST OF A LINE FROM
ROUGHLY RTN TO ROW.
43
&&
.PREV DISCUSSION...258 AM MDT SUN JUN 14 2015...
.SYNOPSIS...
ANOTHER ACTIVE THUNDERSTORM DAY IS FORECAST...FAVORING THE
MOUNTAINS AND THE EAST CENTRAL AND SOUTHEAST PLAINS. THE EASTERN
PLAINS WILL LIKELY NOT SEE SEVERE THUNDERSTORMS LIKE YESTERDAY...
BUT A FEW STRONG STORMS ARE POSSIBLE. A BACKDOOR FRONT WILL BRING
MOISTURE WEST INTO CENTRAL AND WESTERN PORTIONS OF THE STATE
MONDAY...WITH AN UPTICK IN THUNDERSTORM ACTIVITY EXPECTED. MORE
DAYTIME THUNDERSTORMS FORECAST TUESDAY...BUT WILL BEGIN A
DOWNTREND THEREAFTER AS A RIDGE OF HIGH PRESSURE STRENGTHENS OVER
THE REGION. HIGH TEMPERATURES WILL TREND UP DURING THIS
PERIOD...TO ABOVE NORMAL MOST AREAS BY WEDNESDAY THEN CONTINUE
ABOVE NORMAL INTO THE FOLLOWING WEEKEND.
&&
.DISCUSSION...
THE LATEST WATER VAPOR SATELLITE IMAGERY SHOWS A DISORGANIZED
UPPER LEVEL TROUGH MOVING SLOWLY EASTWARD OVER NEW MEXICO AND
NORTHERN MEXICO. TODAY LOOKS TO BE ANOTHER ACTIVE THUNDERSTORM
DAY WITH ABOVE NORMAL PWATS REMAINING OVER MUCH OF THE AREA. BEST
CHANCES WILL BE OVER THE NORTHERN MOUNTAINS AND EASTERN PLAINS.
SEVERE THUNDERSTORMS ARE NOT EXPECTED TODAY FOR THE NORTHERN TWO-
THIRDS OF NEW MEXICO...BUT A FEW STRONG STORMS ARE LIKELY...
GENERALLY ALONG AND EAST OF A ROSWELL TO TUCUMCARI LINE.
PRESSURE HEIGHTS WILL INCREASE ON MONDAY AS THE UPPER LEVEL TROUGH
PULLS EAST AND AN UPPER LEVEL RIDGE OF HIGH PRESSURE STRENGTHENS
TO THE WEST. UPSLOPE FLOW WILL DEVELOP ACROSS THE EASTERN PLAINS
MONDAY...MERGING WITH A WEAK BACKDOOR FRONT AND ALLOWING LOW LAYER
MOISTURE TO SURGE WEST. THIS MOISTURE SURGE WILL KEEP
THUNDERSTORMS GOING INTO TUESDAY DESPITE INCREASING PRESSURE
HEIGHTS. HIGH TEMPERATURES WILL GENERALLY TREND UP EARLY
WEEK..BUT WILL GO ABOVE NORMAL MOST AREAS BY WEDNESDAY AND STAY
THERE INTO THE FOLLOWING WEEKEND AS THE EASTERN PACIFIC
SUBTROPICAL HIGH EXTENDS A RIDGE AXIS OVER THE REGION. KABQ IS
FORECAST TO EXCEED 90 DEGREES BY WEDNESDAY AND STAY THERE THROUGH
THE WEEKEND.
11
&&
.FIRE WEATHER...
NO FIRE WEATHER CONCERNS ARE FORESEEN THROUGH THE FORECAST PERIOD.
THE AIRMASS OVER NM REMAINS VERY MOIST...ESPECIALLY OVER THE EASTERN
TIER OF THE STATE. SOME DRYING IS DEPICTED BY MODELS LATE THIS
AFTERNOON IN THE WESTERN TIER OF THE STATE...BUT THIS IS A BIT HARD
TO FULLY BUY INTO. THUS...ISOLATED TO SCATTERED STORMS HAVE BEEN
LEFT IN THE FORECAST FOR THE WESTERN HIGH TERRAIN THIS AFTERNOON
WITH SCATTERED TO NUMEROUS STORMS EXPECTED TO REDEVELOP OVER THE
NORTHERN MOUNTAINS AND INTO THE EASTERN PLAINS OF NM. SHOULD
DEWPOINTS DROP A FEW DEGREES SUCH AS FORECAST MODELS INDICATE FOR
THE WESTERN ZONES...SOME MINIMUM RH VALUES MAY APPROACH 20
PERCENT...BUT THESE WILL BE THE LOWEST IN THE THE FORECAST AREA.
OTHERWISE PREVAILING SURFACE/20FT WINDS WILL REMAIN LIGHT WITH A
LIGHT WIND REGIME ALSO PERSISTING ALOFT. EXPECT GOOD TO EXCELLENT RH
RECOVERY TONIGHT INTO MONDAY MORNING FOR ALL OF THE FORECAST AREA.
INTO MONDAY A SURFACE FRONT WILL BACK INTO THE NORTHEASTERN CORNER
OF THE STATE...ADVANCING SOUTHWESTWARD THROUGH THE DAYTIME. THE
FRONT SHOULD SPILL INTO THE RIO GRANDE VALLEY BY LATE MONDAY
AFTERNOON BEFORE ADVANCING TOWARD THE AZ/NM BORDER MONDAY NIGHT.
THIS WILL SPREAD HEALTHIER DEWPOINTS INTO NM...ULTIMATELY RECHARGING
SHOWER AND THUNDERSTORM POTENTIAL BOTH MONDAY AND TUESDAY. FOR
MONDAY STORMS WILL FOCUS ALONG AND EAST OF THE CENTRAL MOUNTAIN
CHAIN IN AN UNSTABLE UPSLOPE FLOW...AND BY TUESDAY THE CONCENTRATION
OF STORMS WILL FAVOR AREAS BETWEEN THE CONTINENTAL DIVIDE TO THE
CENTRAL MOUNTAIN CHAIN. SOME ENHANCED WIND GUSTS WILL BE FOUND
DOWNWIND OF GAPS/CANYONS WITHIN THE CENTRAL MOUNTAIN CHAIN MONDAY
EVENING AND OVERNIGHT. OTHERWISE ANY WIND CONCERNS WILL BE LIMITED
TO LOCALIZED THUNDERSTORM OUTFLOWS.
FORECAST MODELS THEN SHOW A DRYING TREND THAT SLOWLY TRANSPIRES
THROUGH THE WEDNESDAY TO SATURDAY TIME FRAME AS AN EXTENSION OF THE
EASTERN PACIFIC HIGH BUILDS TOWARD NM. THIS WOULD LEAD TO LESS
COVERAGE OF STORMS AND AN UPWARD TREND IN TEMPERATURES. ANOTHER BACK
DOOR FRONT COULD THEN ARRIVE BY NEXT SUNDAY...DRAWING IN MOISTURE
FOR ADDITIONAL STORMS THAT WOULD LIKELY FAVOR THE EASTERN
ZONES...PARTICULARLY THE NORTHEASTERN ONES.
52
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 14, 4:00 AM MST, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 AM MDT SUN JUN 14 2015
NMZ501>540-151200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
500 AM MDT SUN JUN 14 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.
.DAY ONE...TODAY AND TONIGHT
A FEW STORMS MAY BECOME STRONG ACROSS THE EAST CENTRAL AND
SOUTHEAST PLAINS THIS AFTERNOON AND EVENING...PRODUCING LOCALLY
HEAVY DOWNPOURS...FREQUENT LIGHTNING AND SMALL HAIL.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
HAZARDOUS WEATHER IS NOT EXPECTED...BUT A FEW STRONG THUNDERSTORMS
ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS OF MONDAY AND
TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
11
In the hours before
Special weather statement, Jun 14, 12:25 PM MST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
125 PM MDT SUN JUN 14 2015
NMZ530-142000-
UNION COUNTY-
125 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 200 PM
MDT...
AT 125 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF GRENVILLE...OR 19 MILES EAST
OF DES MOINES...MOVING SOUTH AT 10 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GRENVILLE AND MOUNT DORA.
&&
LAT...LON 3670 10359 3672 10341 3652 10330 3648 10363
TIME...MOT...LOC 1925Z 351DEG 7KT 3666 10350
44
Special weather statement, Jun 14, 12:29 PM MST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
129 PM MDT SUN JUN 14 2015
NMZ539-540-142000-
SOUTHWEST CHAVES COUNTY-EASTERN LINCOLN COUNTY-
129 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
200 PM MDT...
AT 129 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF PICACHO...OR 33 MILES EAST OF
RUIDOSO...MOVING EAST AT 10 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
LINCOLN COUNTY.
&&
LAT...LON 3312 10522 3327 10518 3328 10490 3314 10490
3313 10491 3309 10489 3302 10498
TIME...MOT...LOC 1929Z 284DEG 7KT 3320 10512
44Special weather statement, Jun 14, 12:50 PM MST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
150 PM MDT SUN JUN 14 2015
NMZ530-531-142030-
UNION COUNTY-HARDING COUNTY-
150 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION AND NORTHEASTERN
HARDING COUNTIES UNTIL 230 PM MDT...
AT 150 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF MOUNT DORA...OR 24 MILES
WEST OF CLAYTON...MOVING SOUTH SOUTHWEST AT 15 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BUEYEROS AND YATES.
&&
LAT...LON 3647 10383 3651 10336 3597 10340 3598 10412
TIME...MOT...LOC 1950Z 023DEG 14KT 3634 10358
KJ
Special weather statement, Jun 14, 12:55 PM MST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
155 PM MDT SUN JUN 14 2015
NMZ530-142030-
UNION COUNTY-
155 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL UNION COUNTY UNTIL
230 PM MDT...
AT 151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES SOUTH OF KIM...OR 24 MILES NORTHEAST OF
DES MOINES...MOVING SOUTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL UNION
COUNTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3679 10318 3670 10363 3700 10362 3700 10335
TIME...MOT...LOC 1951Z 330DEG 10KT 3696 10347
43
Special weather statement, Jun 14, 1:12 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
212 PM MDT SUN JUN 14 2015
NMZ529-532-533-142100-
NORTHEAST HIGHLANDS-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
212 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE AND SOUTH
CENTRAL SAN MIGUEL COUNTIES UNTIL 300 PM MDT...
AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES EAST OF TECOLOTE...OR 16 MILES SOUTHEAST
OF LAS VEGAS...MOVING SOUTH AT 30 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ANTON CHICO...COLONIAS...DILIA...TECOLOTITO AND SAN AGUSTIN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3547 10516 3549 10495 3510 10479 3509 10519
TIME...MOT...LOC 2011Z 350DEG 27KT 3540 10505
KJ
Special weather statement, Jun 14, 1:21 PM MST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
221 PM MDT SUN JUN 14 2015
NMZ538-142100-
CHAVES COUNTY PLAINS-
221 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHAVES COUNTY UNTIL 300
PM MDT...
AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF ROSWELL...MOVING EAST AT 10
MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROSWELL AND MIDWAY.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 92 AND 104.
OTHER LOCATIONS AFFECTED INCLUDE TWO RIVERS DAM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3314 10477 3335 10483 3348 10449 3316 10440
TIME...MOT...LOC 2019Z 255DEG 9KT 3329 10472
43
Thunderstorm Wind, Chaves
- When
- June 14, 1:40 PM MST to 1:44 PM MST
- Where
- Chaves County, 0.9 mi NE of (Row)roswell Ind Airport
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 33.320, -104.500
The ASOS at the Roswell Airport recorded a thunderstorm wind gust of 58 mph.
Hail, Roosevelt
- When
- June 14, 4:24 PM MST to 4:28 PM MST
- Where
- Roosevelt County, 0.57 mi W of Causey
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 33.880, -103.130
A public spotter reported nickel size hail.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Texas, June 14, 20152 deaths · 1 event
- Wildfire in Alaska, June 14 to 29, 20158 injured · $1.1 million · 2 events
- Flash Flooding in New York, June 14 to 15, 2015$13 million · 15 events
- Flash Flooding and Damaging Winds in Pennsylvania, June 14 to 15, 2015$245,000 · 50 kt wind · 43 events
- Flash Flooding in New York, June 14, 2015$465,000 · 7 events
- Flash Flood and Hail in Ohio, June 14 to 15, 2015$239,000 · 50 kt wind · 7 events
- Flash Flooding and Heavy Rain in Iowa, June 14 to 15, 2015$50,000 · 32 events
- Flooding and Hail in Colorado, June 14 to 22, 2015$50,000 · 1.75 in hail · 5 events
- Flash Flood and Hail in Texas, June 14, 2015$25,000 · 1.75 in hail · 2 events
- Flash Flooding and Flooding in Kansas, June 14 to 19, 20151 in hail · 21 events
- Hail and Damaging Winds in Texas, June 14, 201581 kt wind · 18 events
- Hail in Wyoming, June 14, 20152.5 in hail · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 572437, 572436.